# SDR SWAA2018092025398

- Difficulty date: August 26, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 40,253 hours, 20,943 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5010
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SLAT LEADING EDGE NOSE SKIN CRACKED AT ACTUATOR.  REPAIRED NOSE SKIN IAW SRM.
